# SDR R61A20100581

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 6,749 hours, 4,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L-1 DOOR WAS HARD TO OPEN.  MAINTENANCE LUBED AND INSPECTED L-1 DOOR PER EMB AMM, AND REPORTED OPS CHECK GOOD.
